Source: Ann. Probab.
Volume 34, Number 3
A general affine Markov semigroup is formulated as the convolution of a homogeneous one with a skew convolution semigroup. We provide some sufficient conditions for the regularities of the homogeneous affine semigroup and the skew convolution semigroup. The corresponding affine Markov process is constructed as the strong solution of a system of stochastic equations with non-Lipschitz coefficients and Poisson-type integrals over some random sets. Based on this characterization, it is proved that the affine process arises naturally in a limit theorem for the difference of a pair of reactant processes in a catalytic branching system with immigration.
Aldous, D. (1978). Stopping times and tightness. Ann. Probab. 6 335--340.
Bertoin, J. (1996). Lévy Processes. Cambridge Univ. Press.
Bogachev, V. I., Röckner, M. and Schmuland, B. (1996). Generalized Mehler semigroups and applications. Probab. Theory Related Fields 105 193--225.
Dawson, D. A., Etheridge, A. M., Fleischmann, K., Mytnik, L., Perkins, E. A. and Xiong, J. (2002). Mutually catalytic branching in the plane: Finite measure states. Ann. Probab. 30 1681--1762.
Dawson, D. A. and Fleischmann, K. (1997). A continuous super-Brownian motion in a super-Brownian medium. J. Theoret. Probab. 10 213--276.
Dawson, D. A. and Fleischmann, K. (2000). Catalytic and mutually catalytic branching. In Infinite Dimensional Stochastic Analysis (Amsterdam, 1999) 145--170. Verh. Afd. Natuurkd. 1. Reeks. K. Ned. Akad. Wet. 52. R. Neth. Acad. Arts Sci., Amsterdam.
Dawson, D. A. and Li, Z. H. (2004). Non-differentiable skew convolution semigroups and related Ornstein--Uhlenbeck processes. Potential Anal. 20 285--302.
Dawson, D. A., Li, Z. H., Schmuland, B. and Sun, W. (2004). Generalized Mehler semigroups and catalytic branching processes with immigration. Potential Anal. 21 75--97.
Dellacherie, C. and Meyer, P. A. (1982). Probabilites and Potential. Chapters V--VIII. North-Holland, Amsterdam.
Duffie, D., Filipović, D. and Schachermayer, W. (2003). Affine processes and applications in finance. Ann. Appl. Probab. 13 984--1053.
Dynkin, E. B., Kuznetsov, S. E. and Skorokhod, A. V. (1994). Branching measure-valued processes. Probab. Theory Related Fields 99 55--96.
Ethier, S. N. and Kurtz, T. G. (1986). Markov Processes: Characterization and Convergence. Wiley, New York.
Fang, S. and Zhang, T. (2005). A study of a class of stochastic differential equations with non-Lipschitzian coefficients. Probab. Theory Related Fields 132 356--390.
Fuhrman, M. and Röckner, M. (2000). Generalized Mehler semigroups: The non-Gaussian case. Potential Anal. 12 1--47.
Ikeda, N. and Watanabe, S. (1989). Stochastic Differential Equations and Diffusion Processes. North-Holland/Kodansha, Amsterdam/Tokyo.
Kawazu, K. and Watanabe, S. (1971). Branching processes with immigration and related limit theorems. Theory Probab. Appl. 16 34--51.
Laha, R. G. and Rohatgi, V. K. (1979). Probability Theory. Wiley, New York.
Li, Z. H. (1996). Convolution semigroups associated with measure-valued branching processes. Chinese Sci. Bull. (English Edition) 41 276--280.
Li, Z. H. (1996). Immigration structures associated with Dawson--Watanabe superprocesses. Stochastic Process. Appl. 62 73--86.
Li, Z. H. (1998). Immigration processes associated with branching particle systems. Adv. in Appl. Probab. 30 657--675.
Li, Z. H. (2002). Skew convolution semigroups and related immigration processes. Theory Probab. Appl. 46 274--296.
van Neerven, J. M. A. M. (2000). Continuity and representation of Gaussian--Mehler semigroups. Potential Anal. 13 199--211.
Rhyzhov, Y. M. and Skorokhod, A. V. (1970). Homogeneous branching processes with a finite number of types and continuous varying mass. Theory Probab. Appl. 15 704--707.
Sato, K. (1999). Lévy Processes and Infinitely Divisible Distributions. Cambridge Univ. Press.
Sharpe, M. J. (1988). General Theory of Markov Processes. Academic Press, New York.
Schmuland, B. and Sun, W. (2001). On the equation $\mu_t+s = \mu_s * T_s\mu_t$. Statist. Probab. Lett. 52 183--188.
Shiga, T. and Watanabe, S. (1973). Bessel diffusions as a one-parameter family of diffusion processes. Z. Wahrsch. Verw. Gebiete 27 37--46.
Watanabe, S. (1969). On two dimensional Markov processes with branching property. Trans. Amer. Math. Soc. 136 447--466.
Yamada, T. and Watanabe, S. (1971). On the uniqueness of solutions of stochastic differential equations. J. Math. Kyoto Univ. 11 155--167.